Hugo Leiva
Hugo Leiva
Yachay Tech
Verified email at
Cited by
Cited by
Existence and roughness of the exponential dichotomy for skew-product semiflow in Banach spaces
SN Chow, H Leiva
Journal of Differential Equations 120 (2), 429-477, 1995
Dynamical spectrum for time dependent linear systems in Banach spaces
SN Chow, H Leiva
Japan journal of industrial and applied mathematics 11, 379-415, 1994
Unbounded perturbation of the exponential dichotomy for evolution equations
SN Chow, H Leiva
journal of differential equations 129 (2), 509-531, 1996
Two definitions of exponential dichotomy for skew-product semiflow in Banach spaces
SN Chow, H Leiva
Proceedings of the American Mathematical Society 124 (4), 1071-1081, 1996
A lemma on C 0-semigroups and applications
H Leiva
Quaestiones Mathematicae 26 (3), 247-265, 2003
An approach of dynamic sliding mode control for chemical processes
M Herrera, O Camacho, H Leiva, C Smith
Journal of Process Control 85, 112-120, 2020
Rank condition for the controllability of a linear time-varying system
H Leiva, H Zambrano
International Journal of Control 72 (10), 929-931, 1999
Controllability of semilinear impulsive nonautonomous systems
H Leiva
International Journal of Control 88 (3), 585-592, 2015
Existence of bounded solutions of a second-order system with dissipation
H Leiva
Journal of mathematical analysis and applications 237 (1), 288-302, 1999
A characterization of semilinear dense range operators and applications
H Leiva, N Merentes, J Sanchez
Abstract and Applied Analysis 2013, 2013
Exact controllability of the suspension bridge model proposed by Lazer and McKenna
H Leiva
Journal of Mathematical Analysis and Applications 309 (2), 404-419, 2005
Impulsive semilinear heat equation with delay in control and in state
O Camacho, H Leiva
Asian Journal of Control 22 (3), 1075-1089, 2020
Rothe’s fixed point theorem and controllability of semilinear nonautonomous systems
H Leiva
Systems & Control Letters 67, 14-18, 2014
Existence, stability and smoothness of a bounded solution for nonlinear time-varying thermoelastic plate equations
H Leiva, Z Sivoli
Journal of mathematical analysis and applications 285 (1), 191-211, 2003
Stability of a periodic solution for a system of parabolic equations
H Leiva
Applicable Analysis 60 (3-4), 277-300, 1996
Approximate controllability of semilinear impulsive evolution equations
H Leiva
Abstract and Applied Analysis 2015, 2015
Approximate controllability of the impulsive semilinear heat equation
H Leiva, N Merentes
Journal of Mathematics and Applications 38, 85--104, 2015
A broad class of evolution equations are approximately controllable, but never exactly controllable
D Bárcenas, H Leiva, Z Sívoli
IMA Journal of Mathematical Control and Information 22 (3), 310-320, 2005
Karakostas fixed point theorem and the existence of solutions for impulsive semilinear evolution equations with delays and nonlocal conditions
H Leiva
Existence of solutions for a class of semilinear evolution equations with impulses and delays
H Leiva, P Sundar
Journal of Nonlinear Evolution Equations and Applications 7 (2017), 95-108, 2017
The system can't perform the operation now. Try again later.
Articles 1–20